Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Blocked nose, watering left eye, lack of taste, on Zyrtec daily

One side of my nose has been blocked for the better part of a month now, and my left eye has been watering for about the same amount of time. I haven t been able to taste much either. The nasal blockage is more noticable on exhale. I have asthma and allergies , and take Zyrtec daily. I don t think this is due to allergies, I don t have a runny nose or sneezing , or increased wheezing . Any ideas?
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
I would agree that allergies would not cause such symptoms.
A one sided blockage of the nose with watering of eyes is suggestive of a polyp or some mass in the upper-middle part of the nose which is not only causing the block pressing on the opening of the nasolacrimal duct to cause watering of the eyes. The nature of this mass could be anything from a simple benign polyp to something more serious. I would suggest that you see an ENT specialist and get yourself evaluated. Once we know the cause, we can start appropriate treatment.
Hope this helps.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor